# SDR AMTA200500650

- Difficulty date: August 18, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING OUT FROM 12 DEF FWD TO R2 DOOR.  REPAIRED WIRING AS REQUIRED REF STD PRACTICES.  CHECKS OK.  (K)
